Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Found protein under the skin and prescribed zyrtec. What am I suffering from?

Hello Doctor, I m a male 53 years old with an excellent health record Hoever for the last few months I ve been having irritations on my back and when I went to see a dermaltologist he examined my my back and mentioned a desease I could not memorise but what he simply discribed as protein under the skin. He prescribed some creams and allergy tablets (Zyrtec) and asked to use only soft loofah Could you please elaborate more the matter as I m still concerned Regards Khalid
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query posted .
Your Doctor is talking about Amyloidosis which is actually deposition of Protein into the skin . This results in pigmentation in the skin . It is nothing major to worry about and commonly caused by rubbing the skin with hand or loofa .
I would suggest you to avoid Loofa altogether . And continue with moisturizing your back and taking tablet in case of itching .

Thanks and take care
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor